# SDR ASAA2022053038482

- Difficulty date: May 30, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 4,032 hours, 1,340 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 56100026
- Part serial: 19036H2727
- Condition: Faulty
- Location: Flight Deck
- Part time: 4,107 hours, 1,364 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FO #2 WINDOW HEATER INOP. GROUNDED - YES. WHCU BITE FOR WINDOW #2 RIGHT LAST LEG INDICATES SENSOR #1 FAULT. REMOVED AND REPLACED FO #2 WNDOW REF B737-9 AMM 56-12-11. OPS CHECK GOOD.
